Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
just dance

I think my multivitamin is causing my acne!

I guess I'm gonna stop taking it and see if it is, but this doesn't make me very happy. I've been getting weiiiiiiird little bumps all over my forehead, not inflamed or whiteheads or blackheads or anything, just little flesh colored bumps. I just realized I started getting these about two weeks ago... when I started taking a multivitamin with Iodine! It might just be coincidental but still I have never had acne like this. I don't even know if it is acne.

Do you think it's likely my multivitamin is the culprit? I also got one bad inflamed pimple and I haven't had one of those in like six months.

Other things to consider are that over the past few weeks I have also been slacking on my medication putting on. I'm supposed to put Clindamycin on in the am and Finacea in the pm but I've been stupidly putting it off til right before I go to sleep then saying fuck it because I'm too tired... So I've just been putting on whatever I want in the morning really. I decided to completely stop this last Sunday and do what the doctor ordered. I've also been trying to use a little bit more moisturizer over the past few weeks but it's from the derm so I don't think it would cause acne like this. Idk. I think I'll go get some just plain B-Vitamins at the store because that's really why I started taking the multivitamin, I wanted more niacin in my diet.

I think the Iodine is most likely to blame because I've not washed my face at night looooooooaaaaaads of times and nothing like this has ever happened.

Edited by just dance

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×